# SDR 97FDEA00150

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-222
- Aircraft serial: 288
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KUL, ECAM ALERT THRUST REV 2, UNLOCKED AT FL 270, NO TURBULANCE.  THRUST INDICATOR WENT OUT, SPEED BELOW 280 KTS.  DEFERRED NR 2 THRUST REV PER THE MEL.
